# SDR DALA1218177101

- Difficulty date: March 22, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N701DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29740
- Aircraft time: 20,782 hours, 1,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY ESCAPE PATH LIGHTS IN ALL SEATS OF FIRST CLASS AFT SECTION WERE FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE POWER SUPPLY FUSE 2 BLOWN AND REPLACED IT.  SYSTEM OPERATION WAS NORMAL AFTER THE FUSE WAS REPLACED.
